# SDR RAIA970627

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Connector
- Part number: HTMASOF2821PW
- Condition: Dirty
- Location: Lt Engine
- Part time: 13,072 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7332 - LEFT FUEL CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE CLEANED AND RESEATED LEFT ENGINE ZONE ONE FIRE WALL CONNECTOR.  (M)
